Wednesday, 9 April 2014

06:09

It is definitely a good idea for a woman to learn the causes of yeast infections. In fact, we all get them at one time or another and I personally don't know anyone who hasn't had one. If you have recurring infections, you would always be able to figure out what is causing them. From there, you could figure out how to prevent them, and how to treat them. Once you know the cause of your yeast infections, it gets easier in preventing them. It also makes it easier to be alert of symptoms in order to stop the yeast from growing early.

Vaginal yeast infections are caused by Candida Albicans, which are normally present in small numbers throughout the vagina. Sometimes these little critters can multiply rapidly and take over causing a full blown infection. This is usually due to changes in the vaginal environment. Environmental changes that disrupt yeast are changes in pH, heat, moisture, allergies, elevated sugar, bacterial increases, and hormonal increases. Listed below are two main causes of yeast infections.


Cause #1: Antibiotics are probably the leading cause of 90% of vaginal and even oral infections. Antibiotics which are taken when you have an infection are given in order to kill the bad bacteria that is making us sick. Not only does this bad bacteria get destroyed by the medication, but the "good" bacteria does as well. This upsets the balance of your vaginal environment and allows the yeast to grow and multiply. Antibacterial soap is also a trigger for a yeast infection since it also removes the "good" bacteria so it is definitely not a good idea to bathe with it. Most women have problems with antibiotics in the respect to getting these infections every time that they take them. Prolonged antibiotic use can also make the infection harder to go away.

Cause #2: Hormones can be natural or injected into the body. Either way, they can affect yeast. Pregnant women can be particularly prone to vaginal infections. Women who take birth control pills are also at risk since their hormone levels fluctuate. I used to take birth control pills for a few years. When I was usually on the last week of pills, my hormone level would increase and I would get a slight infection. This infection would usually go away once I got my period, but would occur again the next month. Women who also receive hormone replacement therapy can also get yeast infections time to time. With this being said, it is always good to pay attention to the times that your hormones increase with the times that you may be noticing a possible infection. by

0 comments:

Post a Comment